# SDR AALA20110504MIA01

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 45,690 hours, 5,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FIRST CLASS GALLEY CLOSET HAS BROKEN LENS.  REPLACED LENS FOR FIRST CLASS GALLEY EMERGENCY LIGHT.
